# SDR SWIA200616934

- Difficulty date: August 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 8,898 hours, 7,843 cycles
- Engine: Ge CF34*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: B-Nut
- Condition: Loose
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN COCKPIT DURING APU USEAGE.  SECURED LOOSE (B) NUT ON APU FUEL SHUTOFF VALVE.  OPERATIONAL CHECKS GOOD.
